Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Dysfunct

Stopping Accutane Midway

Recommended Posts

Hey guys,

So I've been on Accutane for about 2 months and a half. It's been going really well despite the obvious side effects. My skin is clearing up with just a few stubborn blemishes but no biggie because this is infinitely better than how my skin looked 2 months ago. I'm stopping my treatment in about a week because I'm going out of the country to study for a semester. Since I'm abroad, I can't continue my course because I can't check in with my derm and get my prescriptions.

I asked my derm what would happen after I stopped my course, whether my acne would stay the same, get worse, or revert to how it was before. He basically said that everyone is different and he can't give me an answer. My worst nightmare is for my skin to revert to how it was before or get even worse.

Can anyone who stopped their course midway share their after-course experience? And does anyone have any suggestions on what I could do after ending my course to maintain my current skin? Thanks!

Share this post


Link to post
Share on other sites
Hey guys,

So I've been on Accutane for about 2 months and a half. It's been going really well despite the obvious side effects. My skin is clearing up with just a few stubborn blemishes but no biggie because this is infinitely better than how my skin looked 2 months ago. I'm stopping my treatment in about a week because I'm going out of the country to study for a semester. Since I'm abroad, I can't continue my course because I can't check in with my derm and get my prescriptions.

I asked my derm what would happen after I stopped my course, whether my acne would stay the same, get worse, or revert to how it was before. He basically said that everyone is different and he can't give me an answer. My worst nightmare is for my skin to revert to how it was before or get even worse.

Can anyone who stopped their course midway share their after-course experience? And does anyone have any suggestions on what I could do after ending my course to maintain my current skin? Thanks!

I know someone who stopped halfway, and their skin looks better than before. However, they still wish to someday do the full course.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×